Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

Volume 34, Number 1 March 2006

 


 

The Central Exponent and Asymptotic Stability of Linear Differential Algebraic Equations of Index 1
Hoang Nam pdf 

1

Closed Weak Supplemented Modules
Q. Zeng pdf

17

On Convergence of Two-parameter Multivalued Pramarts and Mils
Vu Viet Yen pdf 

31

Strong Insertion of a Contra-continuous Function
Majid Mirmiran pdf 

41

Weighted Estimates of Multilinear Singular Intergral Operators with Varible Caldeón-Zygmund Kernel fof the Extreme Cases
Liu Lanzhe pdf

51

On the Symmetric and Rees Algebras of Some Binomial I deals
Ha Minh Lam and Morales Marcel pdf

63

An Extension of Uniqueness Theorems for Meromorphic Mappings
Gerd Dethloff and Tran Van Tan pdf 

71

Efficiency of Embedded Explicit Pseudo Two-Step RKN Methods on a Shared Memory Parallel Computer
Nguyen Huu Cong, H. Podhaishy, and R. Weiner pdf 

95

On the Hyperbolicity of Some of Nonlinear First-Order Partial Differential Equations
Ha Tien Ngoan and Nguyen Thi Nga pdf 

109

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013.